Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 6714538, 12 pages
Research Article

Fractional-Order Model of Two-Prey One-Predator System

1Mathematics Department, Faculty of Sciences, King Khalid University, Abha 9004, Saudi Arabia
2Mathematics Department, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
3Mathematics Department, Faculty of Sciences and Arts, King Khalid University, Dhahran Al Janoub, Saudi Arabia
4Basic Science Department, Faculty of Computers and Informatics, Suez Canal University, Ismailia, Egypt

Correspondence should be addressed to Ahlam Abdullah Al-Raezah; moc.liamtoh@1102-hmoooolh

Received 13 April 2017; Revised 22 June 2017; Accepted 30 July 2017; Published 30 August 2017

Academic Editor: Ben T. Nohara

Copyright © 2017 Mohammed Fathy Elettreby et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Olfa Boubaker, Afef Ben Saad, and Ali Hmidet, “Circuit design and experimental investigations for a predator-prey model,” International Journal on Smart Sensing and Intelligent Systems, vol. 11, no. 1, 2018. View at Publisher · View at Google Scholar
  • Shuai Li, Chengdai Huang, and Xinyu Song, “Bifurcation Based-Delay Feedback Control Strategy for a Fractional-Order Two-Prey One-Predator System,” Complexity, vol. 2019, pp. 1–13, 2019. View at Publisher · View at Google Scholar
  • Tamer Nabil, and Ahmed H. Soliman, “A Multidimensional Fixed-Point Theorem and Applications to Riemann-Liouville Fractional Differential Equations,” Mathematical Problems in Engineering, vol. 2019, pp. 1–8, 2019. View at Publisher · View at Google Scholar
  • Tamer Nabil, “Krasnoselskii N-Tupled Fixed Point Theorem with Applications to Fractional Nonlinear Dynamical System,” Advances in Mathematical Physics, vol. 2019, pp. 1–9, 2019. View at Publisher · View at Google Scholar